# SDR SIMA20180424003

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 35,441 hours, 30,703 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACTIVATED THE CARGO FIRE BOTTLES DUE TO A CARGO SMOKE EPC.  REMOVED AND REPLACED BOTH CARGO COMPARTMENT FIRE BOTTLES AND FWD AND AFT SMOKE DETECTORS IAW AMM 26-23-01, AND AMM 26-15-01, OPS CHECK GOOD.
